# SDR AALA202412039697

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 43,538 hours, 18,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COMPLY WITH TASK CARD 08L00021001 B737NG SMOKE ODOR FUMES INITIAL TROUBLESHOOTING BEFORE FURTHER FLIGHT. ACCOMPLISHED TASK CARF08L00021. FOUND LEFT HAND RECIRCULATION FAN FINS MOTOR WITH BURNING SMELL. REMOVED AND REPLACED LEFT-HAND RECIRCULATION FAN (AALA202412032693), PER AMM 21-25-02. REMOVED AND REPLACED LEFT-HAND (AALA202412033548) AND RIGHT-HAND (AALA202412039697) RECIRCULATION FILTER, PER AMM 21-25-01. PERFORMED RECIRCULATION SYSTEM TEST, PER AMM 21-25-01. NO BURNING SMELLS IN THE CABIN OPERTIONAL CHECK GOOD.
